# SDR SWAA2014042827482

- Difficulty date: April 22, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 57,062 hours, 33,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71701100
- Part serial: 29614
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT BATTERY CHARGER INOPERABLE.  R & R CHARGER IAW AMM.
